CSpace  > 数学所
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium
Deng, Wen1,2; Zhang, Ping1,2,3
2018-12-01
Source PublicationARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
ISSN0003-9527
Volume230Issue:3Pages:1017-1102
AbstractCalifano and Chiuderi (Phys Rev E 60 (PartB):4701-4707, 1999) conjectured that the energy of an incompressible Magnetic hydrodynamical system is dissipated at a rate that is independent of the ohmic resistivity. The goal of this paper is to mathematically justify this conjecture in three space dimensions provided that the initial magnetic field and velocity is a small perturbation of the equilibrium state (e(3), 0). In particular, we prove that for such data, a 3-D incompressible MHD system without magnetic diffusion has a unique global solution. Furthermore, the velocity field and the difference between the magnetic field and e(3) decay to zero in both L and L-2 norms with explicit rates. We point out that the decay rate in the L-2 norm is optimal in sense that this rate coincides with that of the linear system. The main idea of the proof is to exploit Hormander's version of the Nash-Moser iteration scheme, which is very much motivated by the seminar papers by Klainerman (Commun Pure Appl Math 33:43-101, 1980, Arch Ration Mech Anal 78:73-98, 1982, Long time behaviour of solutions to nonlinear wave equations. PWN, Warsaw, pp 1209-1215, 1984) on the long time behavior to the evolution equations.
DOI10.1007/s00205-018-1265-x
Language英语
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Applied ; Mechanics
WOS IDWOS:000443822500006
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30946
Collection数学所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Deng, Wen,Zhang, Ping. Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium[J]. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2018,230(3):1017-1102.
APA Deng, Wen,&Zhang, Ping.(2018).Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium.ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,230(3),1017-1102.
MLA Deng, Wen,et al."Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium".ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 230.3(2018):1017-1102.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Deng, Wen]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Deng, Wen]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Deng, Wen]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.